Tuesday, May 14, 2013

Rod Stewart Addiction To Steroids: "It's One Of The Most Horrible Drugs In The World"


Rod Stewart is well known for bedding some of the world's most beautiful women.


But Stewart, 68, has revealed an addiction to steroids in the late 80s which left him with a shrunken manhood. 

Stewart admitted he began abusing the medication in the hope of soothing his strained vocal chords before gigs.


And while the steroids helped him in his performances, they played havoc with his body - and even shrivelled up his penis!

Speaking in an interview with Mojo magazine, Stewart was quoted as saying: "I let myself down on tours in the late 80s when I was addicted to steroids. In those days we didn't have in-ear monitors and the band kept getting louder and drunker, and I kept blowing my voice out". 


"The steroids will take down the swelling in any membrane - including your k**b - and it's what you do when you're in a bit of a pinch and need to do a show and you can't sing," Stewart explained.

Despite the aid steroids provided to his voice, the father-of-eight states the drugs made him "bloated'" and had more serious repercussions when he suffered from internal bleeding.

Stewart claimed: "Steroids make you fat and bloated, you can't sleep and you get really irritable. It's one of the most horrible drugs in the world".


"One night, on stage in Sheffield, I thought I was in the kitchen with my mum because the steroids had eaten a hole in my stomach," he revealed.



"I was bleeding internally and hallucinating. What the audience must have thought!" he stated. 


Rod, who has since overcome thyroid cancer, still uses steroids around "once a year" to help him through particularly demanding performances, however, he feels the side-effects for days afterwards. 

He added: "I will still use them around once a year if I'm really struggling. It gets you through the show, but you pay for it. You can't sing for a week."


Feel free to comment and share this blog post if you find it interesting!

No comments:

Post a Comment

Note: Only a member of this blog may post a comment.